# SDR 9707399874

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas Computer
- Part number: 4066010904
- Condition: Failed
- Location: E/E Compt
- Part time: 8,811 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CAPTAIN'S GYRO FLAG APPEARED AND GYRO TUMBLED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED TCAS COMPUTER.  TCAS AND ATTITUDE OPERATION CHECKED OK.
